manuscripta mathematica

, Volume 33, Issue 3, pp 365–385

The differential form spectrum of hyperbolic space

  • Harold Donnelly
Article

DOI: 10.1007/BF01798234

Cite this article as:
Donnelly, H. Manuscripta Math (1981) 33: 365. doi:10.1007/BF01798234

Abstract

Let Hn+1 denote the simply connected complete space of constant curvature −1. The Laplacian Δ, acting on square integrable p-forms of H, is identified up to unitary equivalence.

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Harold Donnelly
    • 1
  1. 1.Department of MathematicsPurdue UniversityWest Lafayette

Personalised recommendations